Format

Send to

Choose Destination
Nervenarzt. 1999 Oct;70(10):924-6.

[Myasthenia gravis. Opportunistic cytomegalovirus infection after long-term azathioprine therapy].

[Article in German]

Author information

1
Neurologische Klinik, Klinikum Grosshadern, Ludwig-Maximilians-Universität, München.

Abstract

Opportunistic infections after long-term treatment with azathioprine (AZA) have not been noted in patients with myasthenia gravis (MG). We report on a 56-year-old woman with generalized MG who presented with cytomegalovirus infection after being treated with AZA for 17 years. The indication for immunosuppressive treatment in MG should be regularly reconfirmed, particularly since at least 50% of patients can discontinue AZA after two to four years without risk of exacerbation.

PMID:
10554786
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for MDC Library - SFX
Loading ...
Support Center